# SDR UPS03441055

- Difficulty date: July 18, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FX - BODY FAIRING SUPPORT FRAME FOUND SURFACE CORROSION AT STA 920 FROM RBL 20 - 50.  CORROSION BLEND OUT 0.056 X 1 X 1.5 INCH.  BODY FAIRING SUPPORT FRAME REPAIRED AS PER SRM 53-50-04 FIG 2 AT STA 920 FROM RBL 0 - RBL 30 AREA.  BODY FAIRING SUPPORT CORROSION AREA STA 920 RBL 30 - RBL 50  CORROSION CLEANED AND REPROTECTED AS PER SRM 51-10-01 AND SRM 51-10-02 WITHIN SRM 53-50-01 FIG 5 LIMIT.
